Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

PCOS ,uterus infection,reduced sexual drive - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2221 Questions
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
Doctor :   hi
Doctor :   r u there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.
Doctor :   hi
User :   Hello
User :   Hello
Doctor :   go ahead with the medical query please
User :   Ok
User :   This is about a friend of mine who is experiencing something I have not been able to find online
Doctor :   ok
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependants: Yes/No
User :   30 / Female / Newpaper Delivery / / Not married / No dependants
Doctor :   ok
User :   She has had cysts in both of her ovaries and other infections in her uterus and ovaries
Doctor :   ok
User :   She also has an unconfirmed diagnosis of multiple sclerosis (1 appointment off from diagnosis, was claimed extremely likely) but was cut off due to insurance problems.
Doctor :   u mean to say polycystic ovary isit
User :   Yes
Doctor :   so what do you want to know about now
User :   Alright
User :   She has for the past year experienced, no libido whatsoever. Not fantasy, nor emotion.
Doctor :   ok
User :   Every time she goes to have intercourse with her partner, after he stimulates her she enters an unbearable rage. It's not emotionally connected to her partner. She's tried to reason out the anger but is unable to think of anything relating to her aggression. To top it off, this happens concurrently with stimulation. She doesn't become engorged or lubricated after, before or during the sex either
Doctor :   ok
User :   It's essentially killed any sex life she had.
Doctor :   ok
Doctor :   so how can i help u
User :   I'm curious if you knew of any diseases that would cause this
Doctor :   how long she has had this problem
User :   A year
User :   And no improvements either
User :   It's just been steady
Doctor :   did she visit physician for the same
Doctor :   does she have sleep disturbances?
User :   She was deferred and told it was a psychological problem relating to her relationship.
User :   No
Doctor :   yes it can be
User :   She isn't currently having relationship problems either
Doctor :   anytime her thyroid levels checked?
User :   Last screening was with the MS checkup
Doctor :   was her thyroid levels checked anytime
Doctor :   ok
User :   It was considered normal
Doctor :   ok
Doctor :   it is possible there could be psychological problem which is leading to this
Doctor :   but we need a clinical examination to arrive at the possible cause
Doctor :   ok
Doctor :   r u able to follow
User :   I'm not of the opinion that it would be. I have a good handle on her feelings and the nuances of the relationship
User :   Yes
Doctor :   ok
User :   I was hoping to be pointed along a direction.
Doctor :   yes
Doctor :   Reduced sexual drive or desire can be due to hormonal conditions as well
Doctor :   ok
User :   Yes I was thinking along the hormonal route
Doctor :   stress might be cause since stress is the major
Doctor :   cause of Poly cystic disease as well
Doctor :   so her stress might be common cause of both the problem
User :   True
User :   But, she has a fairly relaxed mind set. It would be unusual to see her subconscious taxing her body like this.
Doctor :   but to arrive at exact diagnosis a detailed clinical examination and investigations is needed
Doctor :   yes
Doctor :   some people will hide the feelings
User :   The description of the anger she's describing fits many accounts I've heard of "roid rage". Although medically not certified to exist I think its a possibility

Doctor :   anger can be sign of psychological problem she is undergoing
Doctor :   due to some personal reason
User :   Not a senseless feeling of wanting to kill someone.

Doctor :   or medical problem aggravating her psychological problems
Doctor :   ok
Doctor :   did i clear all ur doubts
Doctor :   multiple sclerosis itself will cause
Doctor :   sexual problems as well
Doctor :   along with mental changes
Doctor :   difficulties in concentration
Doctor :   ok
Doctor :   Individual or group therapy may help you cope with multiple sclerosis and relieve emotional stress
Doctor :   r u there
User :   I still doubt it's a psychological problem. She's seen many therapists, they referred her to multiple sclerosis.
User :   Yes
Doctor :   she needs counseling to overcome her medical problems
User :   Her last psych visit was 6 months ago. After examining her over 2 weeks he concluded she was in a fit mental status
Doctor :   so i good counselor along with physician should help her overcome
Doctor :   her problem
Doctor :   ok
Doctor :   so with good counselor along with physician should help overcome this problem
Doctor :   it is very essential family members to support at this moment
Doctor :   r u there
User :   yes

User :   Thanks for hte help
Doctor :   ur welcome
Doctor :   thankx for visiting healthcaremagic
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor